# SDR DHL9872666D

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, AFT CARGO BS 1166 BULKHEAD CEILING  ATTACH ANGLE CORRODED ON UPPER AND LOWER SURFACES FROM RBL 53 TO 23.  REPLACED ATTACH ANGLE PER SRM 51-30-2.  N/R 3694.
